# SDR DALA2017050203523

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 60,188 hours, 47,084 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ENTERING THE ACFT, A STRONG ELECTRICAL BURNING ODOR.   TROUBLESHOT IAW IAW  2120-2367.  FOUND F/C FWD NR 1 COFFEEMAKER HEATING WITH SWITCH IN OFF POSITION CREATING A BURNING ODOR.  R & R THE COFFEEMAKER AND TESTED  IAW AMM 25-36.  OPS OK. NO ODOR.  OK FOR SERVICE.
